MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported low anion gap (< 3) and upon further review noted decreased results for alinity c co2 generated from alinity c processing module.The customer provided the following data: sid: (b)(6) co2 was 23 and repeat was 22 (sn: (b)(6).Repeat on another analyzer (sn: (b)(6) and the result was 21.Patient¿s result from yesterday was 24.Customer reference range is for co2 is 22-31 mmol/l.Customer also repeated sample (b)(6) and co2 was 22 (sn: (b)(6) and repeat result was 21 (sn: (b)(6).There was no reported impact to patient management.
 
Event or Problem Description
The customer reported low anion gap (< 3) and upon further review noted decreased results for alinity c co2 generated from alinity c processing module.The customer provided the following data: sid (b)(6) co2 was 23 and repeat was 22 (sn:(b)(6)).Repeat on another analyzer (sn: (b)(6)) and the result was 21.Patient¿s result from yesterday was 24.Customer reference range is for co2 is 22-31 mmol/l customer also repeated sample (b)(6) and co2 was 22 (sn: (b)(6)) and repeat result was 21 (sn: (b)(6)).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, and device history record review and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.A review of tracking and trending did not identify an increase in complaints for the alinity c carbon dioxide and complaint lot for the complaint issue.The overall performance of the alinity c carbon dioxide reagent reviewed using field data from customers.The review of field data for the complaint lot determined the median values are within the established limits and concluded that the lot generated the expected results.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the alinity c carbon dioxide reagent lot 67723uq01.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22549157
Report Number3002809144-2025-00235
Device Sequence Number19838976
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260228(10)67723UQ01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number07P72-20
Device Lot Number67723UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown